Volume 52, Issue 3
A Domain Decomposition Method for Linearized Boussinesq-Type Equations

Joao Guilherme Caldas Steinstraesser ,  Gaspard Kemlin and Antoine Rousseau


J. Math. Study, 52 (2019), pp. 320-340.

Preview Full PDF BiBTex 15 252
  • Abstract

In this paper, we derive discrete transparent boundary conditions for a class of linearized Boussinesq equations. These conditions happen to be non-local in time and we test numerically their accuracy with a Crank-Nicolson time-discretization on a staggered grid. We use the derived transparent boundary conditions as interface conditions in a domain decomposition method, where they become local in time. We analyze numerically their efficiency thanks to comparisons made with other interface conditions.

  • History

Published online: 2019-09

  • AMS Subject Headings


  • Cited by